Alert archive / Louisiana / Tornado Warnings in 2022

Tornado Warning 33, NWS Lake Charles, LA

December 13, 2022Rapides Parish, Louisiana

NWS Lake Charles, LA issued this tornado warning at Dec 13, 2022, 6:10 PM CST for Rapides Parish, Louisiana. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 13, 2022, 6:10 PM CST (00:10 UTC)
Expired
Dec 13, 2022, 6:28 PM CST
In force
18 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Rapides Parish, LA

The radar

The Ft Polk radar (KPOE), 51 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 13, 2:15 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 0.2 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2022-12-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1522 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2022-12-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 260 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1522 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
604 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
260 m²/s²
0-3 km storm-relative helicity
303 m²/s²
Significant tornado parameter
1.9
Supercell composite
14.2

Open this sounding in Storm Lab

The text

As transmitted.

168 
WFUS54 KLCH 140010
TORLCH
LAC079-140045-
/O.NEW.KLCH.TO.W.0033.221214T0010Z-221214T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lake Charles LA
610 PM CST Tue Dec 13 2022

The National Weather Service in Lake Charles has issued a

* Tornado Warning for...
  Southeastern Rapides Parish in central Louisiana...

* Until 645 PM CST.
    
* At 610 PM CST, a severe thunderstorm capable of producing a tornado
  was located over Glenmora, moving northeast at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Lecompte around 625 PM CST.

Other locations impacted by this tornadic thunderstorm include
Woodworth, Forest Hill and Mcnary.

This includes Interstate 49 between mile markers 64 and 78.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3127 9223 3111 9234 3096 9248 3093 9260
      3098 9266 3122 9256
TIME...MOT...LOC 0010Z 216DEG 37KT 3100 9258 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

JRM
2 follow-up statements
017 
WWUS54 KLCH 140022
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
622 PM CST Tue Dec 13 2022

LAC079-140045-
/O.CON.KLCH.TO.W.0033.000000T0000Z-221214T0045Z/
Rapides LA-
622 PM CST Tue Dec 13 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CST FOR CENTRAL
RAPIDES PARISH...
    
At 621 PM CST, a severe thunderstorm capable of producing a tornado
was located 7 miles west of Lecompte, or 8 miles northeast of
Glenmora, moving northeast at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Lecompte around 630 PM CST.

Other locations impacted by this tornadic thunderstorm include
Woodworth and Forest Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3127 9223 3111 9236 3102 9252 3108 9259
      3122 9256
TIME...MOT...LOC 0021Z 212DEG 33KT 3109 9252 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

JRM
236 
WWUS54 KLCH 140028
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
628 PM CST Tue Dec 13 2022

LAC079-140038-
/O.CAN.KLCH.TO.W.0033.000000T0000Z-221214T0045Z/
Rapides LA-
628 PM CST Tue Dec 13 2022

...THE TORNADO WARNING FOR CENTRAL RAPIDES PARISH IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

A Tornado Watch remains in effect until 1000 PM CST for central
Louisiana.

LAT...LON 3127 9223 3111 9236 3102 9252 3108 9259
      3122 9256
TIME...MOT...LOC 0027Z 216DEG 37KT 3115 9247 

$$

78

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Dec 13, 5:35 PM CST, 35 minutes earlier.

Area forecast discussion, Dec 13, 5:35 PM CST, 35 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
535 PM CST Tue Dec 13 2022

...New AVIATION...

.SHORT TERM...
(Tonight through Thursday night)
Issued at 345 PM CST Tue Dec 13 2022

Mid-afternoon sfc analysis shows the forecast area now fully in
the warm sector with dewpoints in the upper 60s to lower 70s.
Water vapor shows a deep cutoff low spinning over the cntl Plains
with a trof digging into nrn Mexico. A lead disturbance withing
the deep swrly flow aloft is noted approaching the area and
working in concert with the good moisture/increasing instability
to produce an increasing coverage of showers/storms this
afternoon, mainly over the wrn 1/2 of the forecast area at this
time.

Not sure what else to add as far the now ongoing weather event
that's been advertised for days goes. 12z KLCH sounding showed
the ingredients in place for strong/severe convection...and storms
have begun percolating as expected. A few cells so far have
displayed reasonable mid-level rotation and this threat will
likely only grow as we move out of the afternoon and into the
evening...thus SPC issued a Tornado Watch earlier for portions of
our nrn zones, valid til 04z/22L.

The heavy rain threat also persists given the copious/deep
moisture present/forecast. The initial round of convection ahead
of a sfc cold front will continue pushing into the forecast area
tonight, then stall as an area of low pressure develops along the
boundary somewhere in the vicinity of swrn LA. The location of
this stall will be critical in where any potential flooding may
develop, with our sern zones looking most likely at the moment
given the deep onshore fetch and most influence of the low. The
inherited Flash Flood Watch continues to have this covered well,
thus no changes were made this afternoon.

As the next shortwave sweeps around the Plains low, it will pull
the sfc feature/frontal boundary ewd and out of the forecast area
through the day tomorrow...with showers/storms expected to end
from west to east through the afternoon. With the sern zones
remaining in the warm sector and forecast soundings continuing to
indicate good potential for severe weather, SPC has maintained
this area in a Slight Risk for tomorrow.

Once the precip moves out tomorrow, dry but cooler conditions look
to prevail for the remainder of the forecast period. With the trof
axis gradually pushing ewd, a nwrly flow aloft will develop over
the region. Meanwhile, sfc high pressure will build over the
region. As good CAA sets up, temps tomorrow night are progged to
fall to the 40 to 45 range over the bulk of the forecast
area...with Thursday highs topping out around 60. Then by Thursday
night as the core of the high begins settling overhead and good
radiating conditions develop, lows Thursday night should run a few
degrees cooler with readings ranging from the mid 30s far nrn
zones to lower 40s closer to the coast.

Stay weather aware tonight!
25

&&

.LONG TERM...
(Friday through next Monday)
Issued at 345 PM CST Tue Dec 13 2022

Generally quiet albeit cool conditions in place as the long term
period gets underway. The deep upper low that brought the potent
storms early in the week will still be spinning over the upper
midwest as it slowly moves toward the Great Lakes. Beneath this low,
broad cyclonic flow will encompass much of the eastern CONUS, with a
rather progressive zonal flow over the NW Gulf coast.

At the surface, a high pressure ridge will be building from the W-NW
into the area, providing northerly low level winds along with a much
cooler airmass. After several days of above normal temperatures last
week and early this week, a period of below to near normal
temperatures is expected. Friday will likely be the best day of the
period weatherwise, with just some thin high clouds over the region
and highs in the upper 50s to lower 60s.

Clouds will gradually thicken and lower from Friday night into
Saturday as a shortwave moves into the area. Low pressure will
develop over the southern Gulf of Mexico while the surface high
settles over TX. The best low level forcing is expected to be over
the Gulf of Mexico and this is where most of the deeper convection
will be focused, but overrunning moisture and lift provided by the
shortwave will bring some low rain chances Saturday into Saturday
night.

Conditions will improve by Sunday as the shortwave exits to the east
and the surface high shifts east across the region. A little bit of
sun will be possible during the day, as thin cirrus streams over the
region. By Sunday night however, clouds will again increase as
another fast-moving shortwave approaches the region. This shortwave
appears to be a little stronger, with a stronger surface low progged
to develop near the middle to lower TX coast. Moisture and lift
associated with these features will bring increasing rain chances
back over the area Sunday night into Monday. Global models show some
differences in the evolution and timing of this system as it moves
east early next week, but a general consensus suggests precip
chances will be decreasing by midweek. At this time, temperatures
are expected to stay warm enough to preclude any type of wintry
precip development with this system.

Temperatures through the period will stay near to below normal.
High temperatures each afternoon will be generally in the 50s, with
lows in the upper 30s to lower 40s most mornings. The chilliest
morning looks to be Sunday, with lows falling to the lower 30s
across central LA to upper 30s along the I-10 corridor.
A few of the normally cooler spots could see a light freeze.

24

&&

.AVIATION...
(00Z TAFS)
Issued at 531 PM CST Tue Dec 13 2022

A mix of MVFR and VFR ceilings as we begin the period with
scattered showers. During the evening scattered showers and
thunderstorms are expected to increase with ceilings lowering to
MVFR levels as a storm system begins to move eastward toward the
forecast area. The showers and thunderstorms are expected to form
into line segments with a possible squall line affecting the
terminals overnight. IFR conditions expected as the squall line
moves through with gusty winds. This line with slow in the morning
hours waiting for a cold front to move across during Wednesday
afternoon when conditions will finally return to VFR.

Rua

&&

.MARINE...
Issued at 345 PM CST Tue Dec 13 2022

Extended the inherited SCA for the coastal waters through tomorrow
afternoon as elevated srly flow should linger through tonight,
then shift offshore and increase behind the frontal passage
tomorrow.

25

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  59  67  41  62 /  90  80   0   0
LCH  61  68  42  62 /  90  90   0   0
LFT  67  74  45  64 /  90  90   0   0
BPT  60  68  42  65 /  90  70   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flood Watch through Wednesday afternoon for LAZ028-029-031>033-
     041>045-052>055-073-074.

TX...None.
GM...Small Craft Advisory until 6 PM CST Wednesday for GMZ450-452-455-
     470-472-475.

&&

SHORT TERM...25
LONG TERM....24
AVIATION...07
Hazardous weather outlook, Dec 13, 3:05 PM CST, 3 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
305 PM CST Tue Dec 13 2022

LAZ027-030-TXZ180-259>262-142115-
Vernon-Beauregard-Tyler-Northern Jasper-Northern Newton-
Southern Jasper-Southern Newton-
305 PM CST Tue Dec 13 2022

...TORNADO WATCH 583 IN EFFECT UNTIL 10 PM CST THIS EVENING...

This Hazardous Weather Outlook is for southwest Louisiana, west
central Louisiana and southeast Texas.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

A strong storm system aloft with an associated surface cold front
will lead to widespread showers and thunderstorms from Tuesday into
Wednesday. Some storms could produce severe weather, and SPC has
outlined an Enhanced Risk (level 3 out of 5) for portions of west
central and central LA, and Slight Risk (level 2 out of 5) for the
remainder of the area. Damaging wind gusts and tornadoes are the
likeliest threats, but marginal severe hail is also possible. Heavy
rains leading to localized flooding will also be possible, and WPC
has outlined much of Louisiana in a Slight Risk for excessive
rainfall (level 2 out of 4), with a Marginal Risk (level 1 out of 4)
for southeast Texas.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Much colder air will move into the area behind this strong system,
and temperatures could fall to near freezing at night across central
Louisiana by the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ029-031>033-041>045-052>055-073-074-142115-
Avoyelles-Allen-Evangeline-St. Landry-Calcasieu-Jefferson Davis-
Acadia-Lafayette-Upper St. Martin-Vermilion-Iberia-St. Mary-
Lower St. Martin-West Cameron-East Cameron-
305 PM CST Tue Dec 13 2022

...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON...

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana and southwest Louisiana.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

A strong storm system aloft with an associated surface cold front
will lead to widespread showers and thunderstorms from Tuesday into
Wednesday. Some storms could produce severe weather, and SPC has
outlined an Enhanced Risk (level 3 out of 5) for portions of west
central and central LA, and Slight Risk (level 2 out of 5) for the
remainder of the area. Damaging wind gusts and tornadoes are the
likeliest threats, but marginal severe hail is also possible. Heavy
rains leading to localized flooding will also be possible, and WPC
has outlined much of Louisiana in a Slight Risk for excessive
rainfall (level 2 out of 4), with a Marginal Risk (level 1 out of 4)
for southeast Texas.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Much colder air will move into the area behind this strong system,
and temperatures could fall to near freezing at night across central
Louisiana by the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

TXZ201-215-216-142115-
Hardin-Jefferson-Orange-
305 PM CST Tue Dec 13 2022

This Hazardous Weather Outlook is for southeast Texas.

.DAY ONE...This afternoon and tonight.

A strong storm system aloft with an associated surface cold front
will lead to widespread showers and thunderstorms from Tuesday into
Wednesday. Some storms could produce severe weather, and SPC has
outlined an Enhanced Risk (level 3 out of 5) for portions of west
central and central LA, and Slight Risk (level 2 out of 5) for the
remainder of the area. Damaging wind gusts and tornadoes are the
likeliest threats, but marginal severe hail is also possible. Heavy
rains leading to localized flooding will also be possible, and WPC
has outlined much of Louisiana in a Slight Risk for excessive
rainfall (level 2 out of 4), with a Marginal Risk (level 1 out of 4)
for southeast Texas.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Much colder air will move into the area behind this strong system,
and temperatures could fall to near freezing at night across central
Louisiana by the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LAZ028-142115-
Rapides-
305 PM CST Tue Dec 13 2022

...TORNADO WATCH 583 IN EFFECT UNTIL 10 PM CST THIS EVENING...
...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON...

This Hazardous Weather Outlook is for central Louisiana.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flood Watch.

A strong storm system aloft with an associated surface cold front
will lead to widespread showers and thunderstorms from Tuesday into
Wednesday. Some storms could produce severe weather, and SPC has
outlined an Enhanced Risk (level 3 out of 5) for portions of west
central and central LA, and Slight Risk (level 2 out of 5) for the
remainder of the area. Damaging wind gusts and tornadoes are the
likeliest threats, but marginal severe hail is also possible. Heavy
rains leading to localized flooding will also be possible, and WPC
has outlined much of Louisiana in a Slight Risk for excessive
rainfall (level 2 out of 4), with a Marginal Risk (level 1 out of 4)
for southeast Texas.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Much colder air will move into the area behind this strong system,
and temperatures could fall to near freezing at night across central
Louisiana by the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ450-452-455-470-472-475-142115-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-
Coastal waters from Cameron LA to High Island TX from 20 to 60 NM-
Coastal waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
from 20 to 60 NM-
305 PM CST Tue Dec 13 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM CST THIS EVENING...

This Hazardous Weather Outlook is for the Gulf of Mexico.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

Tuesday into Wednesday, an approaching strong storm system aloft
with an associated surface cold front will lead to widespread
showers and thunderstorms. Storms could be strong with gusty winds
and waterspouts possible. Heavy rainfall reducing visibility to less
than one mile will also be possible in some of the storms.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Southerly winds will strengthen ahead of a cold front on Tuesday,
possibly requiring issuance of Exercise Caution or Advisory
headlines. Strong offshore flow will develop in the wake of the front
on Wednesday, with Small Craft Advisories likely required.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-435-142115-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
305 PM CST Tue Dec 13 2022

This Hazardous Weather Outlook is for the coastal lakes and bays of
the Gulf of Mexico.

.DAY ONE...This afternoon and tonight.

Tuesday into Wednesday, an approaching strong storm system aloft
with an associated surface cold front will lead to widespread
showers and thunderstorms. Storms could be strong with gusty winds
and waterspouts possible. Heavy rainfall reducing visibility to less
than one mile will also be possible in some of the storms. Meanwhile,
slightly elevated winds will linger through tonight...small craft
should exercise caution.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Southerly winds will strengthen ahead of a cold front on Tuesday,
possibly requiring issuance of Exercise Caution or Advisory
headlines. Strong offshore flow will develop in the wake of the front
on Wednesday, with Small Craft Advisories likely required.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

25

In the hours before

Special weather statement, Dec 13, 4:40 PM CST, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
440 PM CST Tue Dec 13 2022

LAZ027-028-132315-
Vernon LA-Rapides LA-
440 PM CST Tue Dec 13 2022

...A strong thunderstorm will impact portions of southwestern Rapides
and southeastern Vernon Parishes through 515 PM CST...

At 440 PM CST, Doppler radar was tracking a strong thunderstorm near
Sugartown, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Pitkin, Cravens, Fullerton and Calcasieu.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CST for central and
west central Louisiana.

&&

LAT...LON 3107 9261 3088 9293 3088 9309 3090 9314
      3116 9297
TIME...MOT...LOC 2240Z 219DEG 34KT 3090 9303

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

JRM

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 13, 6:25 PM CSTSpecial Weather StatementLCHBeauregard35 min
Dec 13, 6:41 PM CSTSpecial Weather StatementLCHVernon34 min
Dec 13, 7:13 PM CSTSpecial Weather StatementLCHVernon32 min
Dec 13, 7:34 PM CSTSpecial Weather StatementLCHRapides26 min
Dec 13, 8:03 PM CSTSpecial Weather StatementLCHGrant27 min
Dec 13, 9:30 PM CSTSpecial Weather StatementLCHCalcasieu30 min
Dec 13, 10:31 PM CSTTornado WarningLCHAllen29 min
Dec 13, 10:51 PM CSTTornado WarningLCHAllen, Rapides24 min
Dec 13, 11:14 PM CSTTornado WarningLCHRapides16 min
Dec 14, 12:02 AM CSTSpecial Weather StatementLCHRapides28 min
Dec 14, 12:04 AM CSTTornado WarningLCHRapides13 min
Dec 14, 12:14 AM CSTSpecial Weather StatementLCHRapides31 min
Dec 14, 12:41 AM CSTSpecial Weather StatementLCHVernon34 min
Dec 14, 12:54 AM CSTSpecial Weather StatementLCHJefferson Davis36 min
Dec 14, 1:04 AM CSTTornado WarningLCHAvoyelles, Rapides12 min
Dec 14, 1:13 AM CSTFlash Flood WarningLCHAllen, Avoyelles, Rapides3 hr
Dec 14, 1:28 AM CSTSpecial Weather StatementLCHRapides32 min
Dec 14, 1:43 AM CSTSevere Thunderstorm WarningLCHAvoyelles, Rapides32 min
Dec 14, 2:10 AM CSTTornado WarningLCHAvoyelles34 min
Dec 14, 2:34 AM CSTSpecial Weather StatementLCHAllen, Calcasieu, Cameron, Evangeline, Jefferson Davis71 min
Dec 14, 2:54 AM CSTFlash Flood WarningLCHAllen, Calcasieu, Jefferson Davis4 hr
Dec 14, 3:05 AM CSTTornado WarningLCHAvoyelles55 min
Dec 14, 3:35 AM CSTFlash Flood WarningLCHAllen, Avoyelles, Evangeline, Saint Landry3 hr
Dec 14, 4:03 AM CSTSpecial Weather StatementLCHAcadia, Avoyelles, Cameron, Evangeline, Jefferson Davis87 min
Dec 14, 4:25 AM CSTFlash Flood WarningLCHAcadia, Allen, Calcasieu, Evangeline, Jefferson Davis2 hr
Dec 14, 4:40 AM CSTSpecial Marine WarningLCH50 min
Dec 14, 4:56 AM CSTTornado WarningLCHCalcasieu, Jefferson Davis34 min
Dec 14, 5:33 AM CSTSpecial Weather StatementLCHAcadia, Jefferson Davis, Saint Landry87 min
Dec 14, 6:29 AM CSTFlash Flood WarningLCHAcadia, Allen, Avoyelles, Evangeline, Jefferson Davis, Saint Landry8 hr
Dec 14, 6:52 AM CSTTornado WarningLCHSaint Landry38 min
Dec 14, 7:27 AM CSTTornado WarningLCHCalcasieu, Cameron, Jefferson Davis48 min
Dec 14, 8:06 AM CSTTornado WarningLCHJefferson Davis24 min
Dec 14, 8:53 AM CSTTornado WarningLCHEvangeline, Saint Landry37 min
Dec 14, 9:29 AM CSTTornado WarningLCHAvoyelles, Evangeline, Saint Landry31 min
Dec 14, 10:36 AM CSTTornado WarningLCHIberia24 min
Dec 14, 10:41 AM CSTSpecial Marine WarningLCH7 min
Dec 14, 10:44 AM CSTTornado WarningLCHIberia, Vermilion22 min
Dec 14, 11:01 AM CSTTornado Warning Tornado observedLCHIberia, Saint Martin29 min
Dec 14, 11:08 AM CSTRiver Flood WatchLCHRapides23 hr
Dec 14, 11:08 AM CSTRiver Flood WarningLCHAcadia, Allen, Evangeline, Jefferson Davis21 days
Dec 14, 11:08 AM CSTRiver Flood WarningLCHAcadia, Jefferson Davis, Vermilion10 days
Dec 14, 11:12 AM CSTSpecial Marine WarningLCH14 min
Dec 14, 11:25 AM CSTTornado WarningLCHIberia, Saint Martin, St. Mary35 min
Dec 14, 1:59 PM CSTAreal Flood WarningLCHAcadia, Allen, Avoyelles, Evangeline, Jefferson Davis, Saint Landry6 hr

Nearby

Tornado Warnings in Louisiana, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.